# SDR ASOA2013080508825

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 26,400 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO THE ACFT WITH GROUND POWER DISCONNECTED, FOUND EMERGENCY LIGHTS SWITCH IN ARMED POSITION, EMERGENCY LIGHTS INOP.  CHARGED EMERGENCY LIGHTS, OPS TEST GOOD IAW AMM 33-51-00.  AC OK FOR SERVICE.
